# SDR HNAA2010120300259

- Difficulty date: November 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 36,997 hours, 40,637 cycles
- Engine: Pwa PW123
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cokcpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S FRONT WINDSHIELD IS CRACKED.  (CRACKED IN FLIGHT AT APPROX 3000 FT, WINDSHIELD HEAT IN WARMUP).  R & R F/O'S WINDSHIELD IAW WC 56-00-00R, OPS CHECKED GOOD, OK FOR SERVICE.
